Alert archive / Tennessee / Flash Flood Warnings in 2010

Flash Flood Warning 18, NWS Memphis, TN

April 7, 20107 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Apr 7, 2010, 9:22 PM CDT for 7 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2010, 9:22 PM CDT (02:22 UTC)
Expired
Apr 8, 2010, 12:15 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, TN, Hardeman County, TN, Haywood County, TN, Lauderdale County, TN, Madison County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 44 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2010-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2010-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -234 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-234 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 8:27 PM CDT, 55 minutes earlier.

Area forecast discussion, Apr 7, 8:27 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
827 PM CDT WED APR 7 2010

.UPDATE...

UPDATED TO INCLUDE NEW SEVERE THUNDERSTORM WATCH 63 IN EFFECT
UNTIL 1 AM CDT EAST OF THE MISSISSIPPI RIVER.

&&

.DISCUSSION...

A LINE OF STRONG TO SEVERE CONVECTION WILL CONTINUE TO MOVE EAST
THIS EVENING ACROSS AREAS EAST OF THE MISSISSIPPI RIVER. SURFACE
LOW PRESSURE OVER SOUTHEAST MISSOURI THIS EVENING SHOULD CONTINUE
TO ADVECT BETTER LOW LEVEL MOISTURE NORTHWARD INTO WEST TENNESSEE
AND NORTH MISSISSIPPI. INCREASING DEWPOINTS (LOWER 60S) ALONG WITH
FALLING MID LEVEL HEIGHTS ASSOCIATED WITH POSITIVELY TILTED
SHORTWAVE TROUGH MOVING INTO THE AREA SHOULD KEEP SUFFICIENT
INSTABILITY...COMBINED WITH 50-60 KNOTS OF DEEP LAYER SHEAR...TO
SUPPORT CONTINUED SEVERE THREAT. PRIMARY SEVERE WEATHER THREAT
WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH ISOLATED TORNADOES
WILL STILL BE POSSIBLE WITH COMMA HEAD VORTICIES ON NORTH SIDES OF
BOW ECHOS. ISOLATED SEVERE HAIL WILL ALSO BE POSSIBLE...ALTHOUGH
THIS THREAT IS THE LOWEST OF ALL THREATS.

ANOTHER CONCERN WILL BE FLASH FLOODING AND THIS WILL CONTINUE TO
BE MONITORED THROUGH THE EVENING.

UPDATED ZONES AND GRIDS HAVE BEEN SENT.

JLH

&&

.PREV DISCUSSION... /ISSUED 644 PM CDT WED APR 7 2010/

UPDATE...

UPDATED FOR 00Z AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 330 PM CDT WED APR 7 2010/

DISCUSSION...

COLD FRONT CURRENTLY STRETCHES FROM ST. LOUIS TO LITTLE ROCK.
SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER CENTRAL
ARKANSAS AND MOVING INTO EASTERN ARKANSAS AT THIS TIME . THESE SHOWERS
AND STORMS ARE DEVELOPING RIGHT ALONG THE FRONT. ADDITIONAL
DEVELOPMENT SHOULD CONTINUE TO OCCUR OVER THE NEXT COUPLE OF HOURS
AS PEAK DAYTIME HEATING WILL PROVIDE A MOIST UNSTABLE AIRMASS FOR
THE STORMS TO INITIATE. EXPECT SOME STORMS TO BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HOWEVER CAN/T
RULE OUT AN ISOLATED TORNADO. EVENTUALLY WHATEVER STORMS ARE ONGOING
WILL MERGE INTO A LINE DURING THE EVENING HOURS. THE SEVERE THREAT
WILL GRADUALLY DIMINISH AFTER SUNSET AS WE LOSE INSTABILITY.
ALSO...STRONG WINDS AHEAD OF THE FRONT SHOULD DIE DOWN OVER THE NEXT
HOUR OR TWO. WILL KEEP WIND ADVISORY GOING FOR NOW. COOLER AIR WILL
FILTER IN BEHIND THE FRONT LATER THIS EVENING. IN ADDITION...SOME CLEARING
COULD COME BEHIND THE FRONT ACROSS EASTERN ARKANSAS AFTER MIDNIGHT.
LOWS WILL RANGE FROM AROUND 50 DEGREES ACROSS NORTHEAST ARKANSAS TO
AROUND 60 DEGREES ACROSS PORTIONS OF NORTHEAST MISSISSIPPI.

LINGERING SHOWERS COULD CONTINUE INTO THURSDAY MORNING ACROSS
NORTHEAST MISSISSIPPI AND PORTIONS OF WEST TENNESSEE NEAR THE
TENNESSEE RIVER. OTHERWISE...SFC HIGH PRESSURE WILL BEGIN TO BUILD
INTO THE CWA. ANY CLEARING THAT OCCURRED BEHIND THE FRONT WILL
QUICKLY FILL IN AS STRATO-CU DEVELOPS OVER THE AREA. IN
FACT...EASTERN AREAS WILL LIKELY STAY MOSTLY CLOUDY. HIGHS WILL BE
MUCH COOLER WITH READINGS IN THE LOWER TO MID 60S.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...SFC HIGH PRESSURE WILL SIT
OVER THE MIDSOUTH. EXPECT MAINLY MOSTLY CLEAR SKIES ALTHOUGH SOME
STRATOCU COULD DEVELOP ON FRIDAY. LOWS WILL REMAIN CHILLY WITH
READINGS IN THE MID 30S TO MID 40S. WILL NEED TO MONITOR FOR
POTENTIAL FROST/FREEZE ADVISORIES/WARNINGS THURSDAY NIGHT AND
POSSIBLY AGAIN FRIDAY NIGHT ESPECIALLY FOR PORTIONS OF WEST
TENNESSEE. HIGHS ON FRIDAY WILL BE IN THE MID 60S TO AROUND 70
DEGREES.

THE WEEKEND...SFC HIGH PRESSURE WILL SHIFT EAST AS AN UPPER LEVEL
RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE MIDSOUTH. THIS WILL
ALLOW WARMER TEMPERATURES TO RETURN TO THE AREA. HIGHS WILL BE IN THE
70S WITH LOWS IN THE 40S AND 50S.

MONDAY THROUGH THE END OF THE FORECAST PERIOD...UPPER RIDGE WILL
REMAIN OVER THE MIDSOUTH. THIS WILL KEEP CONDITIONS WARM AND DRY.
HIGHS WILL BE IN THE 70S POSSIBLY REACHING INTO THE LOWER 80S WITH LOWS IN
THE 50S.

KRM

&&

.AVIATION...

00Z TAF CYCLE

LINE OF THUNDERSTORMS ALONG AND WEST OF THE MS RIVER AT TAF
ISSUANCE TIME WILL CONTINUE TO PUSH EAST ACROSS THE MIDSOUTH THIS
EVENING. THE LINE SHOULD REACH KMEM BY 0045Z...KMKL BY
03Z...AND KTUP BY 06Z. GUSTY WINDS TO 30 KNOTS SHOULD ACCOMPANY
THIS LINE...WITH A SMALL POSSIBILITY OF 40+ KNOT GUSTS. WILL NEED
TO MONITOR FOR AIRPORT WEATHER WARNING FOR KMEM OVER THE NEXT
HOUR.

RESIDUAL SHOWERS WILL CONTINUE BEHIND THE LINE FOR A FEW
HOURS...THEN TAPER OFF LATER TONIGHT. MVFR CIGS WILL LIKELY
CONTINUE INTO THURSDAY MORNING...BEFORE BECOMING VFR BY EARLY
AFTERNOON.

SOUTH WINDS TONIGHT WILL SHIFT WEST TONIGHT AND NORTHWEST
THURSDAY...REMAINING GUSTY.

KJBR ASOS IS SCHEDULED FOR MAINTENANCE TONIGHT BETWEEN 05 AND
10Z...SO ADDED AMD NOT SKED FOR THAT TIME.

BORGHOFF

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  53  62  43  68 /  90  10   0   0
MKL  54  61  35  65 / 100  10   0   0
JBR  50  60  39  67 /  60  10   0   0
TUP  58  64  40  67 / 100  30   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 7, 7:45 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
745 PM CDT WED APR 7 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-090245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
745 PM CDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER TONIGHT ACROSS THE
ENTIRE MID-SOUTH. A SLOW MOVING LINE OF SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO MOVE THROUGH THE MIDSOUTH. A FEW THUNDERSTORMS
WILL BE SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. LARGE
HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...LOCALLY
HEAVY RAINFALL MAY LEAD TO INCREASED RISK OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HIGH PRESSURE WILL BUILD OVER THE MIDSOUTH THURSDAY THROUGH
SATURDAY. CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID
30S ACROSS PORTIONS OF WEST TENNESSEE AND EXTREME NORTHEAST
MISSISSIPPI FRIDAY MORNING AND POSSIBLY AGAIN SATURDAY MORNING.
FROST MAY DEVELOP IN THESE LOCATIONS AS A RESULT. FROST ADVISORIES
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOW REQUESTED ACROSS WEST TENNESSEE AND
NORTHERN MISSISSIPPI TONIGHT.

JLH

In the hours before

Local storm report, Apr 7, 6:52 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
652 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.75 INCH       GREENE             AR   PUBLIC

0348 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E1.00 INCH       GREENE             AR   PUBLIC

            QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
            MPH.

0405 PM     HAIL             2 N PARAGOULD           36.08N 90.51W
04/07/2010  E1.75 INCH       GREENE             AR   TRAINED SPOTTER

            GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
            DOWN ON A HOUSE.

0407 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.88 INCH       GREENE             AR   PUBLIC

0415 PM     HAIL             MARMADUKE               36.19N 90.39W
04/07/2010  E1.75 INCH       GREENE             AR   LAW ENFORCEMENT

            DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.

0415 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
04/07/2010                   GREENE             AR   LAW ENFORCEMENT

            SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
            DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
            WITH SEVERAL COMMERCIAL BUILDINGS.

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

0455 PM     HAIL             CLARKTON                36.45N 89.97W
04/07/2010  E0.75 INCH       DUNKLIN            MO   PUBLIC

0528 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
04/07/2010                   CRAIGHEAD          AR   EMERGENCY MNGR

            2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
            CITY.

0650 PM     FLASH FLOOD      BLYTHEVILLE             35.93N 89.92W
04/07/2010                   MISSISSIPPI        AR   LAW ENFORCEMENT

            WALNUT STREET IN TOWN FLOODED AND IMPASSABLE

&&

JAB
Local storm report, Apr 7, 7:01 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
701 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.75 INCH       GREENE             AR   PUBLIC

0348 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E1.00 INCH       GREENE             AR   PUBLIC

            QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
            MPH.

0405 PM     HAIL             2 N PARAGOULD           36.08N 90.51W
04/07/2010  E1.75 INCH       GREENE             AR   TRAINED SPOTTER

            GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
            DOWN ON A HOUSE.

0407 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.88 INCH       GREENE             AR   PUBLIC

0415 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
04/07/2010                   GREENE             AR   LAW ENFORCEMENT

            SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
            DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
            WITH SEVERAL COMMERCIAL BUILDINGS.

0415 PM     HAIL             MARMADUKE               36.19N 90.39W
04/07/2010  E1.75 INCH       GREENE             AR   LAW ENFORCEMENT

            DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

0455 PM     HAIL             CLARKTON                36.45N 89.97W
04/07/2010  E0.75 INCH       DUNKLIN            MO   PUBLIC

0528 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
04/07/2010                   CRAIGHEAD          AR   EMERGENCY MNGR

            2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
            CITY.

0650 PM     FLASH FLOOD      BLYTHEVILLE             35.93N 89.92W
04/07/2010                   MISSISSIPPI        AR   LAW ENFORCEMENT

            WALNUT STREET IN TOWN FLOODED AND IMPASSABLE

0700 PM     FLASH FLOOD      FISHER                  35.49N 90.97W
04/07/2010                   POINSETT           AR   TRAINED SPOTTER

            3 INCHES OF WATER COVERING SEVERAL STREETS IN THE AREA.

&&

MHR
Special weather statement, Apr 7, 8:18 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT WED APR 7 2010

TNZ003-004-020-021-054-080145-
CARROLL TN-GIBSON TN-HENRY TN-WEAKLEY TN-HENDERSON TN-
818 PM CDT WED APR 7 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 845 PM CDT FOR...

  CARROLL COUNTY IN NORTHWEST TENNESSEE...
  EASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  HENRY COUNTY IN NORTHWEST TENNESSEE...
  WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
  EXTREME NORTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 14 MILES NORTHWEST OF PARIS
LANDING STATE PARK TO 9 MILES SOUTHEAST OF MILAN AT 818 PM CDT...
MOVING EAST AT 55 MPH.

PEOPLE IN CARROLL...GIBSON...HENDERSON...HENRY AND WEAKLEY
COUNTIES...INCLUDING LOCATIONS NEAR HUNTINGDON...MCKENZIE...MILAN...
PARIS LANDING STATE PARK AND PARIS...SHOULD MONITOR THIS STORM
CLOSELY.
Local storm report, Apr 7, 8:35 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
835 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.75 INCH       GREENE             AR   PUBLIC

0348 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E1.00 INCH       GREENE             AR   PUBLIC

            QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
            MPH.

0405 PM     HAIL             2 N PARAGOULD           36.08N 90.51W
04/07/2010  E1.75 INCH       GREENE             AR   TRAINED SPOTTER

            GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
            DOWN ON A HOUSE.

0407 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.88 INCH       GREENE             AR   PUBLIC

0415 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
04/07/2010                   GREENE             AR   LAW ENFORCEMENT

            SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
            DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
            WITH SEVERAL COMMERCIAL BUILDINGS.

0415 PM     HAIL             MARMADUKE               36.19N 90.39W
04/07/2010  E1.75 INCH       GREENE             AR   LAW ENFORCEMENT

            DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

0455 PM     HAIL             CLARKTON                36.45N 89.97W
04/07/2010  E0.75 INCH       DUNKLIN            MO   PUBLIC

0528 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
04/07/2010                   CRAIGHEAD          AR   EMERGENCY MNGR

            2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
            CITY.

0650 PM     FLASH FLOOD      BLYTHEVILLE             35.93N 89.92W
04/07/2010                   MISSISSIPPI        AR   LAW ENFORCEMENT

            WALNUT STREET IN TOWN FLOODED AND IMPASSABLE

0700 PM     FLASH FLOOD      FISHER                  35.49N 90.97W
04/07/2010                   POINSETT           AR   TRAINED SPOTTER

            3 INCHES OF WATER COVERING SEVERAL STREETS IN THE AREA.

0820 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
04/07/2010                   SHELBY             TN   AMATEUR RADIO

            I240 AT WALNUT GROVE AND WALNUT GROVE AT FARM ROAD WAS
            FLOODED.

0823 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
04/07/2010                   SHELBY             TN   AMATEUR RADIO

            FLASH FLOODING REPORTED AT MULLINS STATION AND SYCAMORE
            VIEW.

&&

MHR
Local storm report, Apr 7, 8:47 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.75 INCH       GREENE             AR   PUBLIC

0348 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E1.00 INCH       GREENE             AR   PUBLIC

            QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
            MPH.

0405 PM     HAIL             2 N PARAGOULD           36.08N 90.51W
04/07/2010  E1.75 INCH       GREENE             AR   TRAINED SPOTTER

            GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
            DOWN ON A HOUSE.

0407 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.88 INCH       GREENE             AR   PUBLIC

0415 PM     HAIL             MARMADUKE               36.19N 90.39W
04/07/2010  E1.75 INCH       GREENE             AR   LAW ENFORCEMENT

            DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.

0415 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
04/07/2010                   GREENE             AR   LAW ENFORCEMENT

            SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
            DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
            WITH SEVERAL COMMERCIAL BUILDINGS.

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

0455 PM     HAIL             CLARKTON                36.45N 89.97W
04/07/2010  E0.75 INCH       DUNKLIN            MO   PUBLIC

0528 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
04/07/2010                   CRAIGHEAD          AR   EMERGENCY MNGR

            2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
            CITY.

0650 PM     FLASH FLOOD      BLYTHEVILLE             35.93N 89.92W
04/07/2010                   MISSISSIPPI        AR   LAW ENFORCEMENT

            WALNUT STREET IN TOWN FLOODED AND IMPASSABLE

0700 PM     FLASH FLOOD      FISHER                  35.49N 90.97W
04/07/2010                   POINSETT           AR   TRAINED SPOTTER

            3 INCHES OF WATER COVERING SEVERAL STREETS IN THE AREA.

0810 PM     TSTM WND DMG     ARLINGTON               35.28N 89.66W
04/07/2010                   SHELBY             TN   PUBLIC

            LARGE TREE DOWN ON HOUSE AT BROWN STREET.

0820 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
04/07/2010                   SHELBY             TN   AMATEUR RADIO

            I240 AT WALNUT GROVE AND WALNUT GROVE AT FARM ROAD WAS
            FLOODED.

0823 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
04/07/2010                   SHELBY             TN   AMATEUR RADIO

            FLASH FLOODING REPORTED AT MULLINS STATION AND SYCAMORE
            VIEW.

0840 PM     TSTM WND GST     10 S BROWNSVILLE        35.45N 89.25W
04/07/2010  E60.00 MPH       HAYWOOD            TN   PUBLIC

            ESTIMATED WIND GUST OF 60 MPH ALONG WITH PEA SIZE HAIL.

&&

MHR
Local storm report, Apr 7, 8:56 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
856 PM CDT WED APR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.75 INCH       GREENE             AR   PUBLIC

0348 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E1.00 INCH       GREENE             AR   PUBLIC

            QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
            MPH.

0405 PM     HAIL             2 N PARAGOULD           36.08N 90.51W
04/07/2010  E1.75 INCH       GREENE             AR   TRAINED SPOTTER

            GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
            DOWN ON A HOUSE.

0407 PM     HAIL             10 N PARAGOULD          36.20N 90.51W
04/07/2010  E0.88 INCH       GREENE             AR   PUBLIC

0415 PM     HAIL             MARMADUKE               36.19N 90.39W
04/07/2010  E1.75 INCH       GREENE             AR   LAW ENFORCEMENT

            DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.

0415 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
04/07/2010                   GREENE             AR   LAW ENFORCEMENT

            SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
            DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
            WITH SEVERAL COMMERCIAL BUILDINGS.

0416 PM     TSTM WND GST     MARMADUKE               36.19N 90.39W
04/07/2010  E60.00 MPH       GREENE             AR   PUBLIC

0422 PM     HAIL             RECTOR                  36.26N 90.29W
04/07/2010  E1.00 INCH       CLAY               AR   TRAINED SPOTTER

0455 PM     HAIL             CLARKTON                36.45N 89.97W
04/07/2010  E0.75 INCH       DUNKLIN            MO   PUBLIC

0528 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
04/07/2010                   CRAIGHEAD          AR   EMERGENCY MNGR

            2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
            CITY.

0650 PM     FLASH FLOOD      BLYTHEVILLE             35.93N 89.92W
04/07/2010                   MISSISSIPPI        AR   LAW ENFORCEMENT

            WALNUT STREET IN TOWN FLOODED AND IMPASSABLE

0700 PM     FLASH FLOOD      FISHER                  35.49N 90.97W
04/07/2010                   POINSETT           AR   TRAINED SPOTTER

            3 INCHES OF WATER COVERING SEVERAL STREETS IN THE AREA.

0810 PM     TSTM WND DMG     ARLINGTON               35.28N 89.66W
04/07/2010                   SHELBY             TN   PUBLIC

            LARGE TREE DOWN ON HOUSE AT BROWN STREET.

0820 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
04/07/2010                   SHELBY             TN   AMATEUR RADIO

            I240 AT WALNUT GROVE AND WALNUT GROVE AT FARM ROAD WAS
            FLOODED.

0823 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
04/07/2010                   SHELBY             TN   AMATEUR RADIO

            FLASH FLOODING REPORTED AT MULLINS STATION AND SYCAMORE
            VIEW.

0840 PM     TSTM WND GST     10 S BROWNSVILLE        35.45N 89.25W
04/07/2010  E60.00 MPH       HAYWOOD            TN   PUBLIC

            ESTIMATED WIND GUST OF 60 MPH ALONG WITH PEA SIZE HAIL.

0850 PM     TSTM WND DMG     2 E SENATOBIA           34.62N 89.94W
04/07/2010                   TATE               MS   TRAINED SPOTTER

            SCATTERED TREE LIMBS DOWN ON HIGHWAY 4 ALONG WITH PEA
            SIZE HAIL.

&&

MHR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:16 PM CDTFlash Flood WarningMEGShelby3 hr
Apr 7, 7:26 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Henry, Lauderdale and 2 more49 min
Apr 7, 7:42 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton48 min
Apr 7, 8:28 PM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 1 more47 min
Apr 7, 8:57 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby33 min
Apr 7, 9:02 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Henderson, Madison, Weakley43 min
Apr 7, 9:08 PM CDTRiver Flood AdvisoryMEGLauderdale, Tipton4 days
Apr 7, 9:28 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy, Madison47 min
Apr 7, 9:31 PM CDTSevere Thunderstorm WarningMEGCarroll, Decatur, Henderson, Henry44 min
Apr 7, 10:07 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Hardin, Henderson, McNairy and 1 more38 min
Apr 7, 10:09 PM CDTFlash Flood WarningMEGCarroll, Chester, Decatur, Hardin, Henderson, Henry and 1 more4 hr
Apr 8, 3:02 PM CDTFrost AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Gibson and 11 more17 hr
Apr 7, 7:35 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica40 min
Apr 7, 8:15 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica60 min
Apr 7, 8:50 PM CDTFlash Flood WarningMEGDeSoto83 min

Nearby

Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.